# SDR AALA202102159030

- Difficulty date: February 14, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 25,377 hours, 2,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT LIGHT LENS BROKEN ON FORWARD WALL AT FORWARD GALLEY AREA (MARK HS-5). REPLACED EMERGENCY EXIT LIGHT LENS ON FORWARD WALL AT FORWARD GALLEY PER AMM 33-51-05.
